16 doctors weighed in:
Should I stop taking my pradaxa? I saw the commericals about how bad it is.
16 doctors weighed in

Dr. Danny Proffitt
Family Medicine
7 doctors agree
In brief: Check with MD
You should not stop this medication without discussing this with your presscribing doctor. You could suffer harm coming off this anti-coagulant.
You are on it for a reason and should stay on it until other arrangements or advise is given. See your prescribing doctor very soon to discuss the pros and cons of this medication and the alternatives.

In brief: Check with MD
You should not stop this medication without discussing this with your presscribing doctor. You could suffer harm coming off this anti-coagulant.
You are on it for a reason and should stay on it until other arrangements or advise is given. See your prescribing doctor very soon to discuss the pros and cons of this medication and the alternatives.
Dr. Danny Proffitt
Dr. Danny Proffitt
Thank
Dr. Devon Webster
Internal Medicine - Oncology
5 doctors agree
In brief: No!
I don't know what commercials you saw, and I'm not someone who supports drug companies.
I can tell you that good research shows that Pradaxa is as good as Coumadin (warfarin) and might even be safer. I don't know why you're taking it, but certainly don't stop without talking to your doctor!

In brief: No!
I don't know what commercials you saw, and I'm not someone who supports drug companies.
I can tell you that good research shows that Pradaxa is as good as Coumadin (warfarin) and might even be safer. I don't know why you're taking it, but certainly don't stop without talking to your doctor!
Dr. Devon Webster
Dr. Devon Webster
Thank
Dr. Vasudev Ananthram
Internal Medicine - Cardiology
1 doctor agrees
In brief: Talk to your doctor
I am not sure which commercial you are referring to.
If you are concerned about side effects such as heart burn talk to your doctor about alternative options. If you have any bleeding call your doctor right away.

In brief: Talk to your doctor
I am not sure which commercial you are referring to.
If you are concerned about side effects such as heart burn talk to your doctor about alternative options. If you have any bleeding call your doctor right away.
Dr. Vasudev Ananthram
Dr. Vasudev Ananthram
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors